Skip to Content

What are the permanent epidermal side effects of prozac?

Responses (2)

Anonymous 2 Jan 2013

By epidermal do you mean like acne? I'm not sure I understand what your actually asking

WildcatVet 2 Jan 2013

Hi, mrtiggs. Dermatological side effects are pretty rare with Prozac (about 3% of patients) but they can occur. If you JUST started the med and have a skin rash you need to stop taking it and call your doctor immediately. If you've been on the Prozac for awhile and have developed skin reactions you should still alert your doctor and get professional advice. Best wishes, WC

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Prozac and tinnitus?

Posted 29 Mar 2012 5 answers

Prozac side effects?

Posted 31 Dec 2012 4 answers

If and when will prozac side effects lessen?

Posted 2 May 2015 4 answers